# SDR DXTA2024122401654

- Difficulty date: December 21, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N190QS
- Make and model: Bombdr BD7001A12
- Aircraft serial: 70196
- Aircraft time: 113 hours, 42 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Failed
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKE SYSTEM: R OUTBOARD BRAKE FAIL.   ON ARRIVAL, WE GOT A R OUTBOARD BRAKE FAIL, IT WENT OUT AND WE GOT A L OUTBOARD BRAKE FAIL AND AUTO BRAKE FAIL, THEY WENT OUT AND AFTER LANDING WE GOT A R OUTBOARD BRAKE FAIL CAS.  (RIGHT OUTBOARD BRAKE CONTROL VALVE COIL FAIL.  RAN BOTH ENGINES AND VERFIED OPS CHECK GOOD. MAINTENANCE PERFORMED IAW MM 32Â· 43-01.
